# SDR 04FDEA00613

- Difficulty date: March 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP (WING SIDE) I/B HINGE BRACKET I/B ACTUATOR HOLE FOUND CORROSION.  CORROSION REMOVED & REPAIRED AS PER EA 1-5750-75296,  WINGS - O/B   TE FLAPS - I/B HINGE BRACKET (WING SIDE) - ACTUATOR ATTACHMENT LUGS - REPAIR.
